About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 636802, 8 pages
http://dx.doi.org/10.1155/2013/636802
Research Article

The Modified Trial Equation Method for Fractional Wave Equation and Time Fractional Generalized Burgers Equation

1Department of Mathematics, Faculty of Science, Firat University, 23100 Elazig, Turkey
2Department of Computer Engineering, Faculty of Engineering, University of Tunceli, 62100 Tunceli, Turkey
3Department of Mathematics, Faculty of Science, Bozok University, 66100 Yozgat, Turkey

Received 24 May 2013; Revised 15 July 2013; Accepted 15 July 2013

Academic Editor: Juan J. Trujillo

Copyright © 2013 Hasan Bulut et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hasan Bulut, Haci Mehmet Baskonus, and Yusuf Pandir, “The Modified Trial Equation Method for Fractional Wave Equation and Time Fractional Generalized Burgers Equation,” Abstract and Applied Analysis, vol. 2013, Article ID 636802, 8 pages, 2013. doi:10.1155/2013/636802